A note on the $\Pi $-property of some subgroups of finite groups
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 943-953 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Let $H$ be a subgroup of a finite group $G$. We say that $H$ satisfies the $\Pi $-property in $G$ if for any chief factor $L / K$ of $G$, $ |G/K : N_{G/K}(HK/K\cap L/K )| $ is a $\pi (HK/K\cap L/K)$-number. We obtain some criteria for the $p$-supersolubility or $p$-nilpotency of a finite group and extend some known results by concerning some subgroups that satisfy the $\Pi $-property.
Let $H$ be a subgroup of a finite group $G$. We say that $H$ satisfies the $\Pi $-property in $G$ if for any chief factor $L / K$ of $G$, $ |G/K : N_{G/K}(HK/K\cap L/K )| $ is a $\pi (HK/K\cap L/K)$-number. We obtain some criteria for the $p$-supersolubility or $p$-nilpotency of a finite group and extend some known results by concerning some subgroups that satisfy the $\Pi $-property.
DOI : 10.21136/CMJ.2024.0226-24
Classification : 20D10, 20D20
Keywords: finite group; $p$-supersoluble group; $p$-nilpotent group; the $\Pi $-property
@article{10_21136_CMJ_2024_0226_24,
     author = {Qiu, Zhengtian and Chen, Guiyun and Liu, Jianjun},
     title = {A note on the $\Pi $-property of some subgroups of finite groups},
     journal = {Czechoslovak Mathematical Journal},
     pages = {943--953},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0226-24},
     mrnumber = {4804970},
     zbl = {07953688},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0226-24/}
}
TY  - JOUR
AU  - Qiu, Zhengtian
AU  - Chen, Guiyun
AU  - Liu, Jianjun
TI  - A note on the $\Pi $-property of some subgroups of finite groups
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 943
EP  - 953
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0226-24/
DO  - 10.21136/CMJ.2024.0226-24
LA  - en
ID  - 10_21136_CMJ_2024_0226_24
ER  - 
%0 Journal Article
%A Qiu, Zhengtian
%A Chen, Guiyun
%A Liu, Jianjun
%T A note on the $\Pi $-property of some subgroups of finite groups
%J Czechoslovak Mathematical Journal
%D 2024
%P 943-953
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0226-24/
%R 10.21136/CMJ.2024.0226-24
%G en
%F 10_21136_CMJ_2024_0226_24
Qiu, Zhengtian; Chen, Guiyun; Liu, Jianjun. A note on the $\Pi $-property of some subgroups of finite groups. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 943-953. doi: 10.21136/CMJ.2024.0226-24

Cité par Sources :